# SDR SWAA2024100932826

- Difficulty date: August 31, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA 2024-528790<[01] REPLACED WEB AND FASTENERS LOC. BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 141A8180 SHEET 27;28 REV C. SEE INDIVIDUAL SIGNS OFF BELOW;[02] REPLACED WEB AND FASTENERS LOC. BTW BS 294.5 TO BS 303.9 AT LEVEL STR 16L AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 141A8180 SHEET 27;28 REV C. SEE INDIVIDUAL SIGNS OFF BELOW AS RII
